Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/jspui/handle/123456789/10505
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMiyagaki, Olimpio Hiroshi-
dc.contributor.authorLeme, Leandro Correia Paes-
dc.contributor.authorRodrigues, Bruno Mendes-
dc.date.accessioned2018-11-01T15:38:19Z-
dc.date.available2018-11-01T15:38:19Z-
dc.date.issued2018-
dc.identifier.citationMIYAGAKI, O. H.; LEME, L. C. P.; RODRIGUES, B. M. Multiplicity of positive solutions for the Kirchhoff-type equations with critical exponent in RN. Computers & Mathematics with Applications, v. 75, n. 9, p. 3201-3212, maio 2018. Disponível em: <https://www.sciencedirect.com/science/article/pii/S0898122118300579>. Acesso em: 16 jun. 2018.pt_BR
dc.identifier.issn08981221-
dc.identifier.urihttp://www.repositorio.ufop.br/handle/123456789/10505-
dc.description.abstractIn this work we study the existence and multiplicity of solutions to the following Kirchhofftype problem with critical nonlinearity in RN ⎧⎨ ⎩ − ( a + b ∫ RN |∇u|pdx ) Δpu = μup∗−1 + λf (x, u); x ∈ RN , u ∈ D1,p(RN ), where N ≥ 2p, μ, λ, a, b > 0 and the nonlinearity f (x, u) satisfies certain subcritical growth conditions. By using topological and variational methods, infinitely many positive solutions are obtained.pt_BR
dc.language.isoen_USpt_BR
dc.rightsrestritopt_BR
dc.subjectVariational methodspt_BR
dc.subjectp-Laplacianpt_BR
dc.titleMultiplicity of positive solutions for the Kirchhoff-type equations with critical exponent in RN.pt_BR
dc.typeArtigo publicado em periodicopt_BR
dc.identifier.uri2https://www.sciencedirect.com/science/article/pii/S0898122118300579#!pt_BR
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_MultiplicityPositiveSolutions.pdf
  Restricted Access
372,48 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.